Balanced Quatrefoil Decomposition of Complete Multigraphs

Kazuhiko USHIO  Hideaki FUJIMOTO  

IEICE TRANSACTIONS on Information and Systems   Vol.E88-D   No.1   pp.17-22
Publication Date: 2005/01/01
Online ISSN: 
DOI: 10.1093/ietisy/e88-d.1.17
Print ISSN: 0916-8532
Type of Manuscript: Special Section PAPER (Special Section on Foundations of Computer Science)
balanced quatrefoil decomposition,  complete multigraph,  

Full Text: PDF(726.4KB)
>>Buy this Article

We show that the necessary and sufficient condition for the existence of a balanced quatrefoil decomposition of the complete multigraph λKn is n 9 and λ(n - 1) 0 (mod 24). Decomposition algorithms are also given.